after a lot of thought and consideration, i decided it'd be best to get off my medication (effexor).
after an even longer time, after all the thinking and considering, i made an appointment with my doctor.
which was today.
lets just say it didn't go as planned. i explained that i was sick of having no sleep due to crazy dreams and night sweats. he said sometimes when you're on a high dose it can do that....that maybe i needed my dosage adjusted. i said i was sick of not wanting to have sex. he said he can't help with that. effexor is one of those medications that you can't just stop taking. i found that out the hard way months ago, on accident. i had forgotten to take my pill one day, and the next day i thought i was dying. i had a horrible panic attack and severe withdrawals. tony came home to me on the floor shaking and in hysterics. covered in tears and snot and drool. basically, it was not fun at all.
anyway, my doctor told me that it took a long time for me to start feeling better. that he thinks i need something to keep me even. that he's afraid if i stop taking medication completely then i will be worse off than i was before.